Volume 4, Number 4

Articles in the Issue:

Review Article:
Zhao-Yong You and Si-Quan Zhu
On Global Convergence And Approximate Iteration Of The Linear Approximation Method For Solving Variational Inequalities
J. Comp. Math., 4 (1986), pp. 289-297. Abstract
pdf
Full Article

Yi Wang and You-Lan Zhu
Numerical Solution For The Stefan Problem With Certain Singularities
J. Comp. Math., 4 (1986), pp. 298-314. Abstract
pdf
Full Article

Tian-Min Han
A Third Order Small Parameter Method And Its Nordsieck Expression
J. Comp. Math., 4 (1986), pp. 315-321. Abstract
pdf
Full Article

Shou Hao
Application Of The Regularization Method To The Numerical Solution Of Abel's Integral Equation (II)
J. Comp. Math., 4 (1986), pp. 322-328. Abstract
pdf
Full Article

Chin-Hsien Li
On Error Estimate Of The Boundary Element Method For Parabolic Equations In A Time-Dependent Interval
J. Comp. Math., 4 (1986), pp. 329-340. Abstract
pdf
Full Article

Xie-Hua Sun
On Modified Hermite-Fejer Interpolation Omitting Derivatives
J. Comp. Math., 4 (1986), pp. 341-344. Abstract
pdf
Full Article

Ji-Guang Sun
The Stability Analysis Of The Solutions Of Inverse Eigenvalue Problems
J. Comp. Math., 4 (1986), pp. 345-353. Abstract
pdf
Full Article

Geng Sun and Zu-Fan Mao
On A Class Of Non-Linear Methods For Ordinary Differential Equations
J. Comp. Math., 4 (1986), pp. 354-361. Abstract
pdf
Full Article

Hong-Ci Huang, Wei-Nan E and Mo Mu
Extrapolation Combined With Multigrid Method For Solving Finite Element Equations
J. Comp. Math., 4 (1986), pp. 362-367. Abstract
pdf
Full Article

Jia-Chang Sun and Kang Zhao
Some Advances In The Study Of Error Expansion For Finite Elements
J. Comp. Math., 4 (1986), pp. 368-382. Abstract
pdf
Full Article